# SDR 2016FA0000164

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: General aviation
- Aircraft: N591PU
- Make and model: Cirrus SR20
- Aircraft serial: 2052
- Aircraft time: 2,437 hours
- Engine: Cont IO360ES
- Engine time: 693 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bolt
- Part number: ES4126
- Condition: Broken
- Location: Alternator
- Part time: 449 hours
- Component: Alternator, Cont
- Component part number: ES4024LP
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALTERNATOR NR 1 FAILED DURING A TRAINING FLIGHT.  MAINTENANCE TECH NOTED A BROKEN ALTERNATOR CASE BOLT.  THE CASE HALVES LOOSENED WHICH THEN CAUSED MORE DAMAGE WHEN THE ROTOR RUBBED THE STATOR, ALTERNATOR ES-4024LP.
